MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Codes Positioning Problem (3009); Migration (4003)
Health Effect - Clinical Codes Dyspnea (1816); Unspecified Heart Problem (4454)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was difficult to position and stent migration occurred.A 14x120mm, 100cm and a 16x60mm, 100cm vici stent system were selected for use in a procedure on (b)(6) 2021.The patient presented with compression of the left common iliac vein (lciv) and stenosis of the left external iliac vein (leiv) upon obtaining intravascular ultrasound (ivus) images.The reference external iliac vein (eiv) averaged 13mm.The eiv was measured because there was not a place within the confluence that was able to be measured.A 14x120mm vici stent was placed from the common iliac vein (civ) to the distal eiv.Upon deployment, the stent dropped below the civ compression due to the severity of the compression.Only 2cm of the stent was in the confluence.A 16x60mm vici stent was placed above the 14x120mm stent with approximately a 2-3cm overlap into the 14x120mm stent.The stents were post-dilated with a balloon.Ivus images were obtained showing complete apposition to the vein walls.On (b)(6) 2021, the patient went to the emergency department with heart fluttering and shortness of breath.Images were obtained that showed both vici stents had migrated to the right atrium as a unit.The patient was stable and awaiting surgery to remove the vici stents.On (b)(6) 2021, the stents were surgically removed.Post surgery, the patient's chest tubes were removed.The patient was stable and doing well.
 
Event or Problem Description
It was reported that the stent was difficult to position and stent migration occurred.A 14x120mm, 100cm and a 16x60mm, 100cm vici stent system were selected for use in a procedure on (b)(6) 2021.The patient presented with compression of the left common iliac vein (lciv) and stenosis of the left external iliac vein (leiv) upon obtaining intravascular ultrasound (ivus) images.The reference external iliac vein (eiv) averaged 13mm.The eiv was measured because there was not a place within the confluence that was able to be measured.A 14x120mm vici stent was placed from the common iliac vein (civ) to the distal eiv.Upon deployment, the stent dropped below the civ compression due to the severity of the compression.Only 2cm of the stent was in the confluence.A 16x60mm vici stent was placed above the 14x120mm stent with approximately a 2-3cm overlap into the 14x120mm stent.The stents were post-dilated with a balloon.Ivus images were obtained showing complete apposition to the vein walls.On (b)(6) 2021, the patient went to the emergency department with heart fluttering and shortness of breath.Images were obtained that showed both vici stents had migrated to the right atrium as a unit.The patient was stable and awaiting surgery to remove the vici stents.On (b)(6) 2021, the stents were surgically removed.Post surgery, the patient's chest tubes were removed.The patient was stable and doing well.It was further reported that there was a may-thurner lesion.Additionally, there was a distal external compression and it seemed like a long diffused section of compression.There was noted to be not much normal vein.Initially, the stent did extend to the confluence but once deployed, the stent began to pull back or become squeezed down.This was post-partum treatment after more and more swelling post-birth.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.The returned product consisted of a vici stent 14x120mm for vici stent system, 14x120mm, 100cm.The delivery system was not returned for analysis.A visual and microscopic examination found no damage or issues with the returned stent.The dimensions of the stent were confirmed to be 14x120mm using calibrated ruler and found to be within specification as per veniti product specifications and traceability veniti design trace matrix.
 
Event or Problem Description
It was reported that the stent was difficult to position and stent migration occurred.A 14x120mm, 100cm and a 16x60mm, 100cm vici stent system were selected for use in a procedure on (b)(6) 2021.The patient presented with compression of the left common iliac vein (lciv) and stenosis of the left external iliac vein (leiv) upon obtaining intravascular ultrasound (ivus) images.The reference external iliac vein (eiv) averaged 13mm.The eiv was measured because there was not a place within the confluence that was able to be measured.A 14x120mm vici stent was placed from the common iliac vein (civ) to the distal eiv.Upon deployment, the stent dropped below the civ compression due to the severity of the compression.Only 2cm of the stent was in the confluence.A 16x60mm vici stent was placed above the 14x120mm stent with approximately a 2-3cm overlap into the 14x120mm stent.The stents were post-dilated with a balloon.Ivus images were obtained showing complete apposition to the vein walls.On (b)(6) 2021, the patient went to the emergency department with heart fluttering and shortness of breath.Images were obtained that showed both vici stents had migrated to the right atrium as a unit.The patient was stable and awaiting surgery to remove the vici stents.On (b)(6) 2021, the stents were surgically removed.Post surgery, the patient's chest tubes were removed.The patient was stable and doing well.It was further reported that there was a may-thurner lesion.Additionally, there was a distal external compression and it seemed like a long diffused section of compression.There was noted to be not much normal vein.Initially, the stent did extend to the confluence but once deployed, the stent began to pull back or become squeezed down.This was post-partum treatment after more and more swelling post-birth.It was further reported that the stenosis was 80-90% and there was no predilatation of the lesion however, both stents were post dilated.Both stents migrated to the heart as a single unit.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key11717044
Report Number2134265-2021-05194
Device Sequence Number3765514
Product Code QAN
UDI-Device Identifier00852725008140
UDI-Public00852725008140
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019090016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer05/04/2021
05/27/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/24/2021
06/18/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92672766-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age29 YR